A kind of multilinear operator and the Schatten—von Neumann classes

Peng Lizhong Department of Mathematics, Peking University Qian Tao School of Mathematics, Physics Computing and Electronics, Macquarie University

TBD mathscidoc:1701.332700

Arkiv for Matematik, 27, (1), 145-154, 1987.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 682 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{peng1987a,
  title={A kind of multilinear operator and the Schatten—von Neumann classes},
  author={Peng Lizhong, and Qian Tao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203529701599509},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={145-154},
  year={1987},
}
Peng Lizhong, and Qian Tao. A kind of multilinear operator and the Schatten—von Neumann classes. 1987. Vol. 27. In Arkiv for Matematik. pp.145-154. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203529701599509.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved